# SDR 99ZZZX3804

- Difficulty date: September 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Filed by: Nampa Valley Helicopters Inc, repair station FF6R533N
- Aircraft: N911NT
- Make and model: Snias AS350B
- Aircraft serial: 1556
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Hinge
- Part number: 350A33215300
- Condition: Cracked
- Location: T/R Gearbox
- Part time: 265 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS IN RUBBER, COULD NOT BALANCE TAIL ROTOR BLADES.
